Safety Alerts & Recalls
What does this mean?
Although, the risk of infections with TNF blockers is well known, this alert is to keep you informed about this safety issue. While taking ADALIMUMAB (HUMIRA) and for a period time after treatment with this medication, you should watch for signs of infection, specifically looking for symptoms of fungal infections which include weight loss, persistent fever, sweating, cough, shortness of breath, or fatigue. Promptly follow-up with your doctor if you experience any of these symptoms, have an infection that won't go away or have an infection that keeps coming back.
TNF Blockers Increase the Risk of Fungal Infections
The FDA recently released an alert to remind patients that tumor necrosis factor-alpha blockers (TNF blockers), such as ADALIMUMAB (HUMIRA), may increase your risk for infections. This can include serious infections caused by viruses, fungi, or bacteria, including tuberculosis (TB). The FDA is especially concerned that serious fungal infections are not being recognized in patients taking TNF blockers and that this may result in delays in the correct treatment.
For more information please visit: more information here